Dynamics of Partial Differential Equations

Volume 10 (2013)

Number 3

Global wellposedness of an inviscid 2D Boussinesq system with nonlinear thermal diffusivity

Pages: 255 – 265

DOI: https://dx.doi.org/10.4310/DPDE.2013.v10.n3.a2


Dong Li (Department of Mathematics, University of British Columbia, Vancouver, B.C., Canada)

Xiaojing Xu (School of Mathematical Sciences, Beijing Normal University; Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing, China)


We consider a two-dimensional inviscid Boussinesq system with temperature-dependent thermal diffusivity. We prove global wellposedness of strong solutions for arbitrarily large initial data in Sobolev spaces.


Boussinesq system, global wellposedness, Sobolev spaces

2010 Mathematics Subject Classification

35-xx, 76-xx

Published 11 October 2013